# SDR AALA201603069004

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 51,072 hours, 19,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 FLIGHT ATTENDANT FLASHLIGHT BATTERY REQUIRES REPLACEMENT.  REPLACED BATTERY IAW TASK CARD 26L00005005.
